do not take lunesta if you are on lexapro or similar antidepressant.....i did this with almost tragic results. the pharmacist will tell you it is ok but it is not. i went to a psychiatrist and he said he knew that they interact but my local family doctor did not and it almost ruined me...ringing in ears and almost total nervous breakdown...i am posting this as a warning for everyone.
Oh Really? I have been taking the two of them for a long time and have had no problem. No ringing in the ears or other problems. The lunesta isn't working so good for me anymore, so i do switch back and forth with ambien cr. I will ask my doc about this though. Thanks for posting. TJack
I had a nervous breakdown, ringing in the ears, flu like symptoms, headache, nausea, extreme painful sensations and the list goes on and on. I was out of work for 4 months and after 14 months haven't been able to return to full time work. Ears are still ringing to this day. Why does this happen?
I get brain zaps and fear and dizziness and don't feel like I am in reality still. It is like a rollercoaster and the ups and downs last for days.
please contact me at: "wdtony at hot mail dot com", please. This is very important to discuss. I am still recovering 14 months later. Plus anyone with Lexapro info or the Lexapro/lunesta combination would be interested in talking with you.
I am glad you posted this, it helps me get closer to the truth of what happened to me.
my contact if you have similar problems is mayminnie at live *******
after two years my ears still ring from lunesta and lexapro combo...ambien did not do it but i no longer take the sleeping pills...cut out caffeine to be able to sleep at night...it will work...also exercise to take away stress...these pills are dangerous...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.